ptenes

Publicações de Docentes

Publicações 1997

 

  1. BERGAMASCO, A. P. ; ZUFFI, E. . On Global Hypoellipticity On The Torus. TSUKUBA JOURNAL OF MATHEMATICS, JAPAO, v. 21, n. 2, p. 319-327, 1997.
  2. BERGAMASCO, A. P. ; CAETANO, P. A. S. ; KONDO, C. I. . Global Hypoellipticity And Global Solvability For A Class Of Operators On Compact Manifolds. JOURNAL OF DIFFERENTIAL EQUATIONS, v. 141, n. 2, p. 236-253, 1997.
  3. doNASCIMENTO, A. S. . Stable Multiple-Layer Stationary Solutions Of A Semilinear Parabolic Equation In Two-Dimensional Domains. ELETRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, v. 1997, n. 22, p. 1-17, 1997.
  4. doNASCIMENTO, A. S. . Local Minimisers Induced By Spatial Inhomogeneity With Inner Transition Layer. JOURNAL OF DIFFERENTIAL EQUATIONS, v. 133, n. 2, p. 203-223, 1997.
  5. de OLIVEIRA, C. R. ; GONCALVES, P. S. . Bifurcation And Chaos For The Quasiperiodic Bouncing Ball. PHYSICAL REVIEW E, USA, v. 56, n. 4, p. 4868-4871, 1997.
  6. PENTEADO, D. . Fixed Points on Surface Fiber Bundles. Matematica Contemporanea, v. 13, p. 251-267, 1997.
  7. HOUNIE, J. ; TAVARES, J. . Removable singularities of vector fields and the Nirenberg-Treves property. Contemporary Math., v. 205, p. 127-139, 1997.
  8. HOUNIE, J. ; MELO, M. E. M. . Local a priori estimates in L^p for first order linear operators with nonsmooth coefficients. Manuscripta Mathematica, v. 94, p. 151-167, 1997.
  9. HOUNIE, J. ; SANTOS FILHO, J. R. . A Fractional Friedrichs Lemma for Hölder norms and applications. J. of Nonlinear An. TMA, v. 28, p. 1063-1077, 1997.
  10. HOUNIE, J. ; LOPES, M. C. ; LOPES, H. J. ; SCHOCHET, S. . A priori estimates for the stream function of 2D incompressible, inviscid fluid,. Nonlinear Analysis, TMA, v. 30, n. 8, p. 5053-5058, 1997.
  11. HOUNIE, J. ; MALAGUTTI, P. . Existence and nonexistence of homotopy formulas for the Mizohata complex,. Annali di Matematica Pura ed Applicata, v. 173, p. 31-42, 1997.
  12. PERGHER, P. L. Q. . BOUNDS OF THE DIMENSION OF MANIFOLDS WITH CERTAIN Z2 FIXED SETS. Matematica Contemporanea, Brasil, v. 13, p. 269-275, 1997.
  13. BARROS, T. E. ; MUKAI, J. . A Classification of Some S3-bundles. Journal Of the Faculty Of Science Hokkaido University, Japão, v. 31, n. 2, p. 55-58, 1997.
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905